Ask an expert
Question

25 Jan 2006

Weight gain/loss after baby
Hi there. I have really battled to lose the last 10kg of pregancy weight (my baby is now 7.5 months old) and while the first 10 dropped off really quickly, the last 10 don't want to go anywhere.

I didn't even think of it at first, but then I heard that the mirena can make you gain weight, and I had mine put in at the birth (c-section). Does the Mirena cause weight gain, and if so, is there anything I can do to help me lose the weight, without resorting to removing the device?

Thanks.
Answer 274 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may have a few kg weight gain with the Mirena. Try DietDoc for some advice on losing weight.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.